# SDR HNAA2024081600700

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 46,508 hours, 41,965 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Electronic Unit
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G AIR/GRD FAIL EICAS MESSAGE DISPLAYED 3 SECONDS AFTER ROTATION. GEAR WOULD NOT RETRACT.  FACT  16AUG24  01:42  PHL T/S IRW FIM 32-63-00-810-801-A. R+R LGEU IAW AMM 32-32-01. PERFORMED MULTIPLE GEAR SWINGS. NO DEFECTS OR MESSAGES NOTED. OPS CHECK GOOD. OK FOR SERVICE
